# SDR DL72L962464

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509DA
- Make and model: Boeing 727232
- Aircraft serial: 21311
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 1.5 INCH CRACK AT LOWER END OF RT KEEL BEAM  ANGLE, STATION 870.   REPLACED ANGLE PER SRM 53-10-9.
